As an Amazon Associate I earn from qualifying purchases.
Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, toothache, muscular aches, backache, minor pain of arthritis, headache, and premenstrual and menstrual cramps Also temporarily reduces fever.
Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over. Active ingredient: amazon basic care extra strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets.

Pain relief: use ibuprofen to temporarily relieve minor aches and pains due to headache, backache, muscular aches, toothache, arthritis, the common cold and menstrual cramps.

Aspirin and caffeine free. This product is gluten free. Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief.
Goodsense extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed. Extra strength pain relief: when pain has you in its grips, even small tasks can be tough. Compare to the active ingredient of Extra Strength Tylenol Caplets.

Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps.

Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 12 years and older.


5 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.

Pain medicine that provides relief for 8 hours. 50 packets of 2 advil dual action coated caplets with acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief.
Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication. Advil is a top selling otc pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.


Hsa and fsa eligible product.
Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older.
1. Amazon Basic Care
#ad
Easy Open Cap, Pain Reliever and Fever Reducer, Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg, 100 Count
#adAmazon Basic Care #ad - Extra strength pain relief: when pain has you in its grips, even small tasks can be tough Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go.Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, toothache, muscular aches, backache, minor pain of arthritis, headache, and premenstrual and menstrual cramps Also temporarily reduces fever.
More information #ad
Aspirin and caffeine free amazon basic care extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed This product is gluten free. Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief Amazon Basic Care Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over. Active ingredient: amazon basic care extra strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg Compare to the active ingredient of Extra Strength Tylenol Caplets.
Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.19 Pounds |
Width | 4.25 Inches |
More information #ad
2. Amazon Basic Care
#ad
200 mg, Amazon Basic Care Ibuprofen Tablets, Pain Reliever and Fever Reducer, 100 Count
#adAmazon Basic Care #ad - Ibuprofen is the number one doctor recommended OTC active ingredient for back pain of U. S. Active ingredient: the active ingredient in amazon basic Care Ibuprofen Tablets is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient of Advil.Pain relief: use ibuprofen to temporarily relieve minor aches and pains due to headache, backache, muscular aches, toothache, arthritis, the common cold and menstrual cramps.
More information #ad
Coated tablets: these coated tablets, with the active ingredient ibuprofen 200 mg, are a gluten free choice to relieve minor body aches and pains. Pain relief: Proven pain relief without a prescription. Physicians surveyed by an independent market research firm.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.13 Pounds |
Width | 4.25 Inches |
More information #ad
3. Good Sense
#ad
GoodSense Extra Strength Acetaminophen Caplets 500 mg, Easy Open Cap, Pain Reliever and Fever Reducer, 100 Count
#adGood Sense #ad - Goodsense extra strength acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over. Also temporarily reduces fever. Active ingredient: goodsense extra strength acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg.Aspirin and caffeine free. This product is gluten free. Easy to swallow: count on these easy-to-swallow caplets for fast-acting headache and fever relief.
More information #ad
Goodsense extra strength acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go. Pain reliever and fever reducer: temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, headache, muscular aches, backache, toothache, and premenstrual and menstrual cramps. Goodsense extra strength acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed. Extra strength pain relief: when pain has you in its grips, even small tasks can be tough. Compare to the active ingredient of Extra Strength Tylenol Caplets.
Brand | Good Sense #ad |
Manufacturer | AmazonUs/PERS8 #ad |
Height | 4.75 Inches |
Length | 3.25 Inches |
Weight | 0.19 Pounds |
Width | 4.25 Inches |
More information #ad
4. Motrin
#ad
Ibuprofen 200mg Tablets, 100 ct, 50 Packets of 2, Backache and Minor Arthritis Pain, Headache, Motrin IB, Convenient for Travel & On-The-Go, Pain Reliever/Fever Reducer for Muscular Aches
#adMotrin #ad - Each motrin ib tablet contains 200 milligrams of ibuprofen pain relief medicine to help stop pain at its source and provide powerful pain relief when it counts.Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed for fever and pain relief. Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, headache, backache, toothache and menstrual cramps.
More information #ad
Convenient for travel or on-the-go pain relief. 50 individual packs of 2-count motrin ib tablets help provide effective pain relief from minor aches and pains, to help you and your family take control of their pain. Take one today and get long-lasting pain relief with Motrin IB tablets.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 0.03 Inches |
Length | 0.27 Inches |
Weight | 0.2 Pounds |
Width | 0.36 Inches |
Part Number | 48152 |
Model | 48152 |
More information #ad
5. Tylenol
#ad
Multicolor, Tylenol, 10 Count, Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer ct
#adTylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. This oral pain reliever can be used by adults and children who are 12 years and older.
More information #ad
10-count of tylenol extra strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.8 Inches |
Length | 0.8 Inches |
Weight | 0.05 Pounds |
Width | 3.4 Inches |
Part Number | 472598 |
Model | 472598 |
More information #ad
6. Tylenol
#ad
Tylenol Extra Strength Caplets with Acetaminophen, 2-pack of 50 ct, Pain Reliever & Fever Reducer
#adTylenol #ad - 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.More information #ad
This oral pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5.76 Inches |
Length | 3.29 Inches |
Weight | 0.16 Pounds |
Width | 4.41 Inches |
Part Number | 0800005 |
Model | 0800005 |
More information #ad
7. Advil
#ad
Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 50x2 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer
#adAdvil #ad - Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.5 packets of 2 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 2mg for Pain Relief. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 2% less plastic to keep nearly 5, and by 222, pounds of plastic out of landfills.
More information #ad
Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Headache medicine, back pain medicine and joint or minor arthritis pain reliever.Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 5.5 Inches |
Width | 3.5 Inches |
Part Number | 305731769029 |
Model | 305731769029 |
More information #ad
8. Advil
#ad
250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief, 2 Count x 50, Advil Dual Action Coated Caplets with Acetaminophen
#adAdvil #ad - Advil dual action coated tablets relieve pain with ibuprofen to target pain at the source and acetaminophen to block pain signals, new packaging will feature 20 percent less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills.Pain medicine that provides relief for 8 hours. 50 packets of 2 advil dual action coated caplets with acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose 2 Dose Equivalent for 8 Hour Pain Relief.
More information #ad
The first and only pain relief medication with a combination of acetaminophen and ibuprofen. Multi symptom pain medication that provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication. Advil is a top selling otc pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 6 Inches |
Length | 3.5 Inches |
Width | 5.63 Inches |
Part Number | F00573014795 |
Model | F00573014795 |
More information #ad
9. Rapid Care First Aid
#ad
Box of 100, Rapid Care First Aid 902-100 Ibuprofen Tablets 200 mg, Aspirin-Free Formula, Pain Reliever/Fever Reducer, Easy Access Dispenser Box, Non-Drowsy
#adRapid Care First Aid #ad - All rapid care first Aid comfort medications are formulated to quickly ease pain and discomfort. Tamper-evident sealed packets; do not use any opened or torn packets. Store a packet or two in the glove compartment or center console of your vehicle, purse, brief case or just about anywhere so you'll always have some on hand.More information #ad
200mg ibuprofen NSAID Tablet. Each dosage of 2 – 200mg tablets are individually wrapped for when you are on the go.Brand | Rapid Care First Aid #ad |
Manufacturer | Rapid Care #ad |
Part Number | 902-100 |
Model | 902-100 |
More information #ad
10. Advil
#ad
50x2 Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief
#adAdvil #ad - Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold. Fifty packets of two each, pain medicine for adults with Ibuprofen 200mg for Headache, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, backache, Menstrual Pain and Joint Pain Relief.Hsa and fsa eligible product.
More information #ad
200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, and by 2022, while also reducing fever, new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older.
Brand | Advil #ad |
Manufacturer | GlaxoSmithKline #ad |
Height | 4 Inches |
Length | 6 Inches |
Weight | 0.29 Pounds |
Width | 5 Inches |
Part Number | ACM016902 |
Model | 305730169028 |
More information #ad